# SDR IPXA2024110862519

- Difficulty date: September 29, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113U210034A
- Part serial: 000085
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD MAIN FLAP TE WEDGE EDGE DAMAGED BY TAIL STAND - SEQ10 (LOWER PANEL) (REPAIR) REPAIRED CRACK ON R/H WING INBD MAIN FLAP T/E WEDGE LOWER PANEL INBD SIDE I.A.W. EGAT EI NO. F2024A57M-2692 REV.0 THROUGH 1 REVIEW COMPLETE
